# SDR GLBA2012112900123

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 33,624 hours, 41,880 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CRACK ON THE LT VERTICAL STAB FWD SPAR CAP ANGLE AT VSS 84.10 AND 20 PERCENT CHORD MOVING DOWNWARD, 2.5" IN LENGTH. MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-062.    MAJOR REPAIR.
